# SDR MWEA99952

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 595603345
- Condition: Corroded
- Location: Bs 917 - 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NUT PLATES HAVE CORROSION ON UNDERSIDE ON THE FORWARD AND AFT GILLINER SUPPORT STRUTS AT FUSELAGE 917 TO 996 AND 943-996.  SUPPORT BETWEEN FUSELAGE 917 TO 945 OUT OF LIMITS.  MAINTENANCE FABRICATED AND INSTALLED NEW FLOOR SUPPORT.
